# SDR IPXA2014042582746

- Difficulty date: April 21, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Warning Horn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE SLIDE AURAL WARNING HORN INOPERATIVE.  LIGHT OK.  FOUND A WIRE BROKEN AT 11WN WARNING HORN BUZZER.  REPAIRED WIRE TERMINAL IAW MM 20-48-11. OPS CHECKED OK IAW MM 52-73-00.
